Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

Trying

Going to try to be quiet-ish for the next few days, as all that's going on in my head is how this medication is making my brain richochet around like a ferrett on acid in a very small box and is making me dizzy - thought-dizzy, not body-dizzy. And also how agitated my body is. Twitch twitch. Like being toxically over-caffeinated. But without actually having any more caffeine than my usual single cup of coffee. Wanting to yell/scream. Wanted to cut last night, but didn't. Be proud!

I have to get through this. I have to get through this. I have to get through this. Because it might get *better*.

It'll just take me, um, at least two months. To stabilize.

But there is not a goddamn thing I can do about that. Two-plus months of this and then maybe no side effects, or minimal side effects.... or running back to Lamictal, do not pass go, do not collect $200, and deal with known side effects.

Fuuuuuck.

This is really unpleasant.

Unpleasant is an understatement.

This is Day Two of 200mg/Lamictal and 500mg/Keppra.

I'm going to be going up to 1,000mg of Keppra.

I am not handling 500 well At All. But then, at 300 Lamictal when I was first building up, I was literally falling down...

Aaaagh.

Anyway. That's really all I can think about. That and Fred the Breast Lump, but hopefully they'll discover on Monday that Fred is benign and I won't have that to worry about.

Just. Really fucking unpleasant.

Understatement.

And that's what's going on in MY world.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 15 comments